# SDR 2011FA0000703

- Difficulty date: August 29, 2011
- Submitted: October 27, 2011
- Operation: General aviation
- Aircraft: N194AC
- Make and model: Skrsky S64E
- Aircraft serial: 64017
- Engine: Pwa JFTD12A4A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 641520201050
- Part serial: 64M51865486
- Condition: Cracked
- Location: Main Rotor
- Part time: 12,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FIRST BIM CHECK, PILOTS REPORTED HEARING A CHIRPING NOISE COMING FROM THE MAIN ROTOR BLADES.  INSPECTED BLADES.  FOUND THE TIP WEIGHT ON MAIN ROTOR BLADE PROTRUDING THROUGH THE TIP CAP. BLADE WAS REPLACED. OPEN
